MathSciNet Relay Station
MathSciNet bibliographic data
MR883423 54C20 (54C35 54C55)
Vo Thanh Liem Some homotopy properties of the homeomorphism groups of ${\bf R}^\infty$ $(Q^\infty)$-manifolds. Proc. Amer. Math. Soc. 100 (1987), no. 1, 169–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement